Question

 Can blood pressure medications cause weight gain?

Answer On One Hand: Blood Pressure Medication Can Cause Weight GainAccording to the Mayo Clinic, beta blockers, a type of blood pressure medication, can cause weight gain. Doctors are not exactly sure why... Read More »
http://www.answerbag.com/q_view/1975783

Top Q&A For: Can blood pressure medications cause weight gain

Do high blood pressure pills cause weight gain?

If you have to switch from a diuretic-type blood pressure pill -- which is also known as a water pill -- to a beta-blocker, you may experience a slight weight gain of up to 4 lbs.References:MayoCli... Read More »
http://www.answerbag.com/q_view/2441186

Do other breast cancer medications cause weight gain?

On One Hand: Breast Cancer Treatment Causes Weight GainWomen undergoing treatment for breast cancer usually gain weight for several reasons. Chemotherapy frequently brings on menopause early, slow... Read More »
http://www.answerbag.com/q_view/2008938

Do acid reducing medications raise blood pressure?

On One Hand: Some Antacids are SafeMost over-the-counter antacids are safe if taken occasionally for heartburn or indigestion. Since there are several kinds of acid reducing medications, options ex... Read More »
http://www.answerbag.com/q_view/1944955

How can I lower my high blood pressure without drugs/medications?

If you have a "high normal" pressure reading, you're in a great position to profit from the help that natural medicine can offer. By adopting the suggestions below, you'll probably be able to lower... Read More »
http://answers.yahoo.com//question/index?qid=20070210190357AAmbS1Z


feedback
loading